# SDR DXTA2009052603663

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 5,066 hours, 3,028 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Rig
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT DURING SLAT RETRACTION RECEIVED A WHITE/ADVISORY FLAP/SLATS FAILED TO RETRACT FULLY. FLAPS AND KRUGER WORKED NORMALLY. ACFT WEIGHT AND TAKEOFF WAS APPROX 33000 LBS.  CHECKED SLAT RIGGING NO DEFECTS NOTED. RE RIGGED SLATS IAW MM 27-30-00. OPS CHECKED GOOD.
